Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 6, NWS Lubbock, TX

March 29, 200624 counties in Texas

NWS Lubbock, TX issued this wind advisory at Mar 29, 2006, 4:40 AM CST for 24 counties in Texas. It took effect at Mar 30, 2006, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2006, 4:40 AM CST (10:40 UTC)
In effect from
Mar 30, 2006, 9:00 AM CST
Expired
Mar 30, 2006, 4:00 PM CST
In force
7 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2006-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2006-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2069 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 291040
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
440 AM CST WED MAR 29 2006

...WINDY CONDITIONS LIKELY FOR THURSDAY...

.A POTENT UPPER LEVEL STORM SYSTEM WILL GENERATE STRONG WINDS
ACROSS THE SOUTH PLAINS ON THURSDAY. SURFACE WIND SPEEDS OF 30 TO
35 MPH ARE LIKELY. WIND GUSTS UP TO 55 MPH ARE POSSIBLE ON THE
CAPROCK WITH 50 MPH OVER THE ROLLING PLAINS. THE STRONG WINDS MAY
CREATE AREAS OF BLOWING DUST WHICH MAY REDUCE THE VISIBILITY AT
TIMES.

TXZ021>044-292200-
/O.NEW.KLUB.WI.Y.0006.060330T1600Z-060331T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
440 AM CST WED MAR 29 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 

A POTENT UPPER LEVEL STORM SYSTEM WILL CROSS THE ROCKIES TODAY. 
THE STRONG STORM SYSTEM IS THEN FORECAST TO MOVE TO A POSITION
JUST NORTH OF THE TEXAS PANHANDLE BY THURSDAY AFTERNOON. THIS
FORECAST TRACK WILL RESULT IN A TIGHT SURFACE PRESSURE GRADIENT
OVER THE SOUTH PLAINS BY LATE THURSDAY MORNING. SUSTAINED SURFACE
WINDS IN THE 30 TO 35 MPH RANGE WITH GUSTS OF 55 MPH ON THE
CAPROCK AND 50 MPH OVER THE ROLLING PLAINS ARE LIKELY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KW
3 follow-up statements
000 
WWUS74 KLUB 292142
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
342 PM CST WED MAR 29 2006

...WINDY CONDITIONS EXPECTED THURSDAY...

.A STRONG UPPER LEVEL STORM SYSTEM WILL TIGHTEN THE PRESSURE
GRADIENT ACROSS THE SOUTH PLAINS AND EXTREME SOUTHERN PANHANDLE
DURING THE DAY THURSDAY. THIS WILL IN TURN INCREASE WINDS FROM THE
WEST BY THE LATE MORNING HOURS WITH WIND GUSTS UP NEAR 55 MPH
POSSIBLE AT TIMES. THESE WINDS MAY CREATE AREAS OF BLOWING DUST
WHICH MAY REDUCE THE VISIBILITY AT TIMES.

TXZ038>044-292245-
/O.CAN.KLUB.WI.Y.0006.060330T1600Z-060331T0000Z/
KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...GUTHRIE...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT
342 PM CST WED MAR 29 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY. 

AT THIS TIME IT APPEARS THAT ALTHOUGH A PERIOD OF WINDY CONDITIONS
IS EXPECTED THURSDAY...WIND SPEEDS WILL LIKELY REMAIN IN THE 20
TO 30 MPH RANGE. WINDS OF THIS MAGNITUDE DO NOT MEET ADVISORY
CRITERIA AND THUS THE WATCH HAS BEEN CANCELLED.

$$

TXZ021>037-301030-
/O.EXT.KLUB.WI.Y.0006.060330T1500Z-060330T2200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR
342 PM CST WED MAR 29 2006

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 4 PM CST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 4 PM CST
THURSDAY. 

WEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE
AROUND 9 AM. WIND GUSTS UP TO AROUND 50 TO 55 MPH CAN ALSO BE
EXPECTED. THE WINDS ARE EXPECTED TO BEGIN TO DIMINISH BY THE LATE
AFTERNOON HOURS.

WINDS OF THIS STRENGTH CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...PARTICULARLY ON
NORTH TO SOUTH ORIENTED ROADWAYS.

$$
000 
WWUS74 KLUB 300930
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
330 AM CST THU MAR 30 2006

...WINDY CONDITIONS TODAY...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD THIS MORNING
FROM THE CENTRAL ROCKIES INTO WESTERN KANSAS. A TIGHT PRESSURE
GRADIENT WILL RESULT IN STRONG AND GUSTY WINDS ACROSS WEST TEXAS.
WINDS WILL INCREASE BY MID MORNING TO 25 TO 35 MPH AND CONTINUE
THROUGH MID AFTERNOON. A FEW WIND GUSTS TO 50 TO 55 MPH WILL BE
POSSIBLE. THESE WINDS MAY CREATE AREAS OF BLOWING DUST WHICH WILL
REDUCE THE VISIBILITY AT TIMES.

TXZ021>037-302200-
/O.CON.KLUB.WI.Y.0006.060330T1500Z-060330T2200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR
330 AM CST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
CST THIS AFTERNOON...

WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE AROUND 
9 AM. WIND GUSTS TO 50 TO 55 MPH WILL BE POSSIBLE. THE STRONG WINDS
ARE EXPECTED TO SLOWLY DECREASE BY THE LATE AFTERNOON HOURS.

WINDS OF THIS STRENGTH CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...PARTICULARLY ON
NORTH TO SOUTH ORIENTED ROADWAYS.

$$
000 
WWUS74 KLUB 301820
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1220 PM CST THU MAR 30 2006

...WINDY CONDITIONS TO CONTINUE THROUGH MID-AFTERNOON...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE FROM NEAR THE KANSAS-
COLORADO BORDER TO CENTRAL KANSAS THIS AFTERNOON. A TIGHT PRESSURE
GRADIENT ASSOCIATED WITH THIS SYSTEM HAS RESULTED IN STRONG AND GUSTY
WINDS ACROSS THE PANHANDLES AND THE NORTHERN SOUTH PLAINS. WINDS
OF 25 TO 35 MPH WILL CONTINUE THROUGH MID AFTERNOON. A FEW WIND
GUSTS TO 50 MPH WILL BE POSSIBLE. THESE WINDS MAY CREATE AREAS OF
BLOWING DUST WHICH WILL REDUCE THE VISIBILITY AT TIMES.

TXZ031>037-301930-
/O.CAN.KLUB.WI.Y.0006.000000T0000Z-060330T2200Z/
MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-
INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH...
MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...
RALLS...DICKENS...SPUR
1220 PM CST THU MAR 30 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY.

WIND SPEEDS ACROSS THE CENTRAL SOUTH PLAINS ARE AVERAGING ABOUT 20 TO
30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH. THE PRESSURE GRADIENT
WILL BEGIN TO RELAX THROUGH THE AFTERNOON HOURS...AS THE UPPER-
LEVEL STORM SYSTEM MOVES OFF INTO THE CENTRAL PLAINS. THUS
ADVISORY LEVEL WINDS ARE NOT ANTICIPATED FOR THE REMAINDER OF THE
DAY.

$$

TXZ021>030-302200-
/O.CON.KLUB.WI.Y.0006.000000T0000Z-060330T2200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY
1220 PM CST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL
CONTINUE ACROSS THE SOUTHERN PANHANDLE AND NORTHERN SOUTH PLAINS
FOR SEVERAL MORE HOURS. WIND SPEEDS WILL BEGIN TO DIMINISH DURING THE
LATE AFTERNOON AS THE UPPER LEVEL SYSTEM MOVES OFF INTO THE
CENTRAL PLAINS. WINDS OF THIS STRENGTH CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION...PARTICULARLY ON NORTH TO SOUTH ORIENTED ROADWAYS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 29, 4:24 AM CST, 16 minutes earlier.

Area forecast discussion, Mar 29, 4:24 AM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
424 AM CST WED MAR 29 2006

.SHORT TERM...
CONVECTIVE ACTIVITY WINDING DOWN ATTM OVER THE ROLLING PLAINS AND
WILL LIKELY MOVE EAST OF THE AREA BY SUNRISE. KEPT LOW CHANCE POPS
IN EARLY THIS AFTERNOON...AND THEN COULD SEE ANOTHER ROUND OF
PRECIPITATION THIS EVENING OR TONIGHT. LARGE SCALE ASCENT EXPECTED
TO INCREASE TOWARD MIDNIGHT TONIGHT WITH APPROACH OF UPPER TROUGH.
40 KNOT SLY LOW LEVEL JET WILL DEVELOP IN LOW TO MID LEVEL WARM AIR
ADVECTION PATTERN. STEEP LAPSE RATES WILL STILL BE IN PLACE WITH
EDGE OF DEEPER MOISTURE LIKELY BISECTING THE AREA. WILL KEEP HIGHER
POPS OVER THE EASTERN COUNTIES ALONG INSTABILITY AXIS AND NEAR LOW
LEVEL JET AXIS. ACTIVITY SHOULD BEGIN TO SHIFT EASTWARD INTO THE
EASTERN ROLLING PLAINS AND BEYOND TOWARD 12Z THURSDAY WITH
DECREASING PRECIPITATION CHANCES AS LOW LEVEL WINDS VEER WITH
APPROACH OF UPPER TROUGH AND 100 KNOT 250 MB WIND MAX ON BACK SIDE
OF TROUGH. CLOUDS AND MIXED ATMOSPHERE WILL KEEP MINIMUMS VERY MILD
TONIGHT IN THE 50S TO LOWER 60S...WITH COOLER 40S OVER THE NW WITH
DRIER AIR EDGING EASTWARD INTO THE SW PANHANDLE. THIS AFTER WARM DAY
TODAY WITH HIGHS IN THE MID TO UPPER 70S.

.LONG TERM...
POTENT UPPER LEVEL LOW WILL MOVE RAPIDLY EAST ACROSS THE FOUR
CORNERS REGION WEDNESDAY AND TO A POSITION NORTH OF THE TEXAS
PANHANDLE THURSDAY AFTERNOON. GFS AND NAM MODELS PAINTING
DIFFERENT SOLUTIONS THIS MORNING WITH THE NAM BEING WELL NORTH AND
WEAKER WITH THE LOW AND THE GFS REMAINING CONSISTENT WITH A DEEP
LOW AND MORE SOUTHERN TRACK. GFS TRACK RECORD HAS BEEN BETTER WITH
THESE STRONG UPPER LEVEL SYSTEMS AND CORRESPONDING HIGH WIND
EVENTS. IN A COUPLE RECENT CASES...THE GFS WAS THE MODEL OF CHOICE
AND STILL WAS NOT DEEP OR COLD ENOUGH WITH THE UPPER LOW. GFS
MODEL FIELDS SHOWING A 90 KNOT JET AT 500 MB OVER THE EXTREME
SOUTHERN PANHANDLE WITH 70 TO 80 KNOTS THROUGH THE REMAINDER OF
THE CWFA. THE 700-850 MB FIELDS MAY BE TOO LOW. THE ONLY HINDERING
FACTOR MAY BE THE TIMING OF THE BEST GRADIENT WHICH IS PROGGED
EARLY IN THE DAY. IF MIXING OCCURS TO EARLY...STRONG WINDS MAY BE
OFFSET. WATER VAPOR IMAGERY OF THE SYSTEM THIS MORNING LOOKS
IMPRESSIVE. GIVEN THE STRUCTURE AND BETTER TRACK RECORD OF THE
GFS...A WIND ADVISORY WILL BE ISSUED FOR THE ENTIRE REGION FOR
THURSDAY. HIGHEST WINDS APPEAR TO BE POSSIBLE OVER THE NORTHERN
PART OF THE REGION WHERE THE ADVISORY COULD BE ON THE HIGH END.
HAVE ALSO INCREASED GUST POTENTIAL TO 55 MPH ON THE CAPROCK AND 50
MPH OVER THE ROLLING PLAINS. AREAS OF BLOWING DUST WILL BE
POSSIBLE AS WELL.

WEAK COLD FRONT STILL EXPECTED FOR FRIDAY FOLLOWED BY SHORTWAVE
RIDGING HEADING INTO EARLY SATURDAY. HEIGHT FALLS WILL YIELD A
SURFACE PRESSURE TROUGH EAST OF THE ROCKIES SATURDAY AFTERNOON.
THIS COMBINED WITH A SURFACE HIGH PRESSURE RIDGE SLIDING EAST WILL
HELP TRANSPORT LOW LEVEL MOISTURE NORTH THROUGH THE DAY. SOUTHWEST
FLOW ALOFT AND AN EASTWARD ADVANCING DRYLINE WILL YIELD A CHANCE
FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. THUNDERSTORM
CHANCES TO CONTINUE INTO SUNDAY BEFORE ANOTHER COLD FRONT SWEEPS
THROUGH THE REGION BY EARLY MONDAY.

SOUTHWEST FLOW ALOFT WILL RESURFACE ONCE AGAIN BY NEXT
TUESDAY/WEDNESDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS POSSIBLE.
FEW CHANGES TO THE FORECAST.  KW

&&

.FIRE WEATHER...
FIRE WEATHER WATCH WILL BE CONTINUED BUT UNCERTAINTY REMAINS WITH
THE AFFECTS OF WETTING RAINFALL OVER PORTIONS OF THE CWFA. THIS
WILL BE DETERMINED BY HOW MUCH RAINFALL OCCURS FROM THUNDERSTORMS
TODAY AND TONIGHT.  KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        75  45  70  41 /  20  20   0   0
TULIA         76  49  71  39 /  30  20   0   0
PLAINVIEW     76  49  72  44 /  30  20   0   0
LEVELLAND     76  51  73  44 /  30  20   0   0
LUBBOCK       76  52  75  44 /  30  20   0   0
BROWNFIELD    78  54  76  46 /  30  20   0   0
CHILDRESS     79  58  80  47 /  40  30  20   0
SPUR          77  59  80  46 /  40  30   0   0
ASPERMONT     79  62  79  48 /  40  40  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...COCHRAN...CROSBY...
FLOYD...GARZA...HALE...HOCKLEY...LAMB...LUBBOCK...LYNN...
PARMER...SWISHER...TERRY...AND YOAKUM.

WIND ADVISORY FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BAILEY...BRISCOE...CASTRO...CHILDRESS...
COCHRAN...COTTLE...CROSBY...DICKENS...FLOYD...GARZA...HALE...
HALL...HOCKLEY...KENT...KING...LAMB...LUBBOCK...LYNN...MOTLEY...
PARMER...STONEWALL...SWISHER...TERRY...AND YOAKUM.

&&

06/17
Hazardous weather outlook, Mar 28, 3:39 PM CST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
339 PM CST TUE MAR 28 2006

TXZ021>024-027>030-033>036-039>042-292145-
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
339 PM CST TUE MAR 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE EXPECTED TO DEVELOP LATE THURSDAY MORNING. THIS
MAY REQUIRE A WIND ADVISORY TO BE ISSUED LATER. IN ADDITION...DUE
TO ON-GOING EXTREME FIRE DANGER...A FIRE WEATHER WATCH HAS BEEN
ISSUED ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TXZ025-026-031-032-037-038-043-044-292145-
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
339 PM CST TUE MAR 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT
AND EARLY THURSDAY. STRONG WINDS MAY DEVELOP BY MIDDAY THURSDAY
AND A WIND ADVISORY MAY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE WEDNESDAY.

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.